Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 35, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2013, 4:32 PM CDT for Culberson County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2013, 4:32 PM CDT (21:32 UTC)
- Expired
- May 23, 2013, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Culberson County, TX
The radar
The El Paso radar (KEPZ), 193 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:03 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4470 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941 WUUS54 KMAF 232132 SVRMAF TXC109-232230- /O.NEW.KMAF.SV.W.0035.130523T2132Z-130523T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 432 PM CDT THU MAY 23 2013 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CULBERSON COUNTY IN SOUTHWEST TEXAS... * UNTIL 530 PM CDT/430 PM MDT/ * AT 329 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF VAN HORN...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... VAN HORN... CULBERSON COUNTY AIRPORT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING/900 PM MDT THURSDAY EVENING/ FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING/900 PM MDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3125 10491 3135 10486 3107 10459 3095 10491 TIME...MOT...LOC 2132Z 198DEG 15KT 3104 10494 $$
1 follow-up statement
374 WWUS54 KMAF 232159 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 459 PM CDT THU MAY 23 2013 TXC109-232209- /O.CAN.KMAF.SV.W.0035.000000T0000Z-130523T2230Z/ CULBERSON TX- 459 PM CDT THU MAY 23 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CULBERSON COUNTY IS CANCELLED... AT 459 PM CDT/359 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING/900 PM MDT THURSDAY EVENING/ FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING/900 PM MDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3125 10491 3135 10486 3107 10459 3095 10491 TIME...MOT...LOC 2159Z 198DEG 15KT 3115 10490 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:22 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 23, 2:22 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 PM CDT THU MAY 23 2013 .DISCUSSION... A MOIST AND UNSTABLE ENVIRONMENT IS TAKING SHAPE THIS AFTERNOON WITH DEWPOINTS IN THE 50S AND 60S AND CAPE VALUES IN EXCESS OF 3 KJ/KG ACROSS AREAS EAST OF A DRYLINE LOCATED ACROSS THE PERMIAN BASIN AND TRANS PECOS. CONVECTION HAS ALREADY DEVELOPED ACROSS THE DAVIS MOUNTAINS AND SOUTHEAST NEW MEXICO AND IT IS EXPECTED TO CONTINUE TO DEVELOP AND EXPAND IN COVERAGE ACROSS THE CWA. MID LEVEL LIFT IS PRESENT WITH GOOD OMEGA VALUES AND A SHORTWAVE MOVING NEAR THE AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH THE GOOD MOISTURE...LIFT AND INSTABILITY PRESENT. A TORNADO WATCH AND SEVERE THUNDERSTORM WATCH ARE IN EFFECT UNTIL 10 PM CDT. THE SOMEWHAT MODEST SHEAR VALUES WOULD BE THE ONLY PROHIBITING FACTOR KEEPING STORMS FROM REACHING SEVERE LEVELS. MODELS INDICATE A POSSIBLE MCS DEVELOPING NEAR CHILDRESS TX LATE THIS EVENING AND MOVING SOUTHWARD DURING THE OVERNIGHT HOURS. THE STORM COMPLEX MAY IMPACT THE NORTHEAST PERMIAN BASIN DURING THE EARLY MORNING HOURS ON FRIDAY BUT THIS MAY CHANGE AS NEW MODEL DATA COMES IN THIS EVENING. EXPECT MORE STORMS TO DEVELOP DURING THE DAY FRIDAY AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL AND UPPER LIFT WILL REMAIN OVER THE AREA BUT UNCERTAINTY REMAINS AS TO WHERE THE CONVECTION WILL DEVELOP. LAPSE RATES...CAPE AND SHEAR APPEAR TO BE LESS IMPRESSIVE SO DO NOT EXPECT MUCH IF ANY IN TERMS OF SEVERE THUNDERSTORMS. PWATS REMAIN ABOVE 1 INCH THROUGH MUCH OF THE DAY FRIDAY SO HEAVY RAIN WILL BE THE BIGGEST CONCERN WITH THE CONVECTION. KEPT RAIN AND STORMS IN THE FORECAST FOR SATURDAY WITH MID LEVEL LIFT NEAR THE AREA AND LOW LEVEL MOISTURE STILL PRESENT. THE RAIN COOLED AIR AND INCREASED CLOUD COVER IS EXPECTED TO KEEP DAYTIME HIGHS FOR FRIDAY AND SATURDAY SLIGHTLY BELOW NORMAL VALUES. RAIN CHANCES DECREASE FOR SUNDAY AS THE SHORTWAVES MOVE EAST OF THE AREA. DURING THE EARLY PART OF NEXT WEEK...AN UPPER LEVEL TROUGH WILL REMAIN ACROSS THE WESTERN CONUS LEAVING THE REGION IN SOUTHWEST FLOW ALOFT. A DRYLINE WILL BE PRESENT DURING THE AFTERNOON HOURS SO STORMS WILL REMAIN A SLIGHT POSSIBILITY. THE UPPER TROUGH WILL MOVE EASTWARD DURING MID WEEK WITH THUNDERSTORM CHANCES BECOMING MORE POSSIBLE DUE TO INCREASING UPPER LIFT AND LOW LEVEL MOISTURE. DECREASING HEIGHTS WITH THE APPROACH OF THE UPPER TROUGH WILL KEEP TEMPERATURES FROM GETTING TOO HOT NEXT WEEK. MORNING LOWS ARE EXPECTED TO STAY ON THE WARM SIDE DUE TO THE PRESENCE OF GOOD LOW LEVEL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 68 85 68 84 / 50 30 40 20 BIG SPRING TX 69 86 69 85 / 50 30 40 20 CARLSBAD NM 69 90 65 92 / 20 20 20 20 DRYDEN TX 74 87 69 88 / 30 30 30 20 FORT STOCKTON TX 69 87 67 86 / 50 30 30 20 GUADALUPE PASS TX 63 84 61 87 / 20 20 20 20 HOBBS NM 67 87 64 86 / 40 30 30 20 MARFA TX 57 81 57 85 / 50 30 20 20 MIDLAND INTL AIRPORT TX 69 85 69 84 / 40 30 40 20 ODESSA TX 70 84 69 85 / 40 30 40 20 WINK TX 71 86 69 93 / 40 30 30 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05/80
Hazardous weather outlook, May 23, 4:27 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 427 PM CDT THU MAY 23 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-242130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 427 PM CDT THU MAY 23 2013 /327 PM MDT THU MAY 23 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...REMAINDER OF THIS AFTERNOON TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED ACROSS SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH THE EVENING. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN ARE EXPECTED. SEVERE WEATHER WILL BE POSSIBLE OVER THE PERMIAN BASIN INTO THE LOW ROLLING PLAINS. SOME STORMS IN THIS AREA WILL BE CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZED HAIL...WIND GUSTS IN EXCESS OF 65 MPH...ISOLATED TORNADOES...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. THOUGH SOME STORMS COULD BE STRONG...PARTICULARLY SATURDAY...THOUGH ORGANIZED SEVERE WEATHER IS NOT CURRENTLY EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 23, 3:40 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 PM CDT THU MAY 23 2013
TXZ079-080-232130-
PRESIDIO VALLEY-MARFA PLATEAU-
340 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL PRESIDIO COUNTY UNTIL 430 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER PRESIDIO AT 340 PM CDT...
MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS TO 50 MPH...DEADLY CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 2974 10438 2965 10408 2951 10426 2952 10430
2951 10434 2952 10435 2954 10437 2954 10439
2958 10441 2960 10446
TIME...MOT...LOC 2040Z 225DEG 12KT 2954 10439Local storm report, May 23, 3:47 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
347 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL LAKEWOOD 32.62N 104.35W
05/23/2013 M1.75 INCH EDDY NM TRAINED SPOTTER
&&
AKLSpecial weather statement, May 23, 3:48 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 PM CDT THU MAY 23 2013 NMZ028-232115- EDDY COUNTY PLAINS- 248 PM MDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING SOUTHEASTERN EDDY COUNTY UNTIL 315 PM MDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN EDDY COUNTY AT 248 PM MDT...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3224 10375 3201 10373 3202 10410 3220 10411 TIME...MOT...LOC 2048Z 267DEG 13KT 3211 10400
Special weather statement, May 23, 4:18 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 PM CDT THU MAY 23 2013
TXZ080-232215-
MARFA PLATEAU-
418 PM CDT THU MAY 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PRESIDIO COUNTY UNTIL 515 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PRESIDIO COUNTY AT 419
PM CDT...MOVING NORTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO NICKEL SIZE HAIL AND STRONG WINDS TO 55 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.
&&
LAT...LON 3011 10424 3016 10416 3002 10395 2980 10410
2985 10424
TIME...MOT...LOC 2119Z 178DEG 13KT 2988 10416Special weather statement, May 23, 4:20 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 420 PM CDT THU MAY 23 2013 NMZ028-034-TXZ059-232145- LOVING-SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS- 320 PM MDT THU MAY 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM AFFECTING NORTHERN LOVING...SOUTH CENTRAL LEA AND SOUTHEASTERN EDDY COUNTIES UNTIL 345 PM MDT/445 PM CDT/... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EXTREME SOUTHWESTERN LEA COUNTY AT 320 PM MDT/420 PM CDT/...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING/1000 PM CDT THURSDAY EVENING/ FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING/1000 PM CDT THURSDAY EVENING/ FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS. && LAT...LON 3230 10351 3197 10333 3188 10378 3212 10388 TIME...MOT...LOC 2120Z 243DEG 27KT 3202 10368
Local storm report, May 23, 4:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 PM CDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 2 N LAKEWOOD 32.65N 104.35W
05/23/2013 M0.75 INCH EDDY NM TRAINED SPOTTER
MELTED HAIL OBSERVED AT 405 PM CDT FROM STORM THAT PASSED
EARLIER.
&&
GREGORY.MURDOCHThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:13 PM CDT | Special Weather Statement | MAF | Reeves | 32 min |
| May 23, 2:45 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 60 min |
| May 23, 2:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| May 23, 3:07 PM CDT | Special Weather Statement | MAF | Presidio | 38 min |
| May 23, 3:40 PM CDT | Special Weather Statement | MAF | Presidio | 50 min |
| May 23, 3:48 PM CDT | Special Weather Statement | MAF | Loving | 27 min |
| May 23, 3:50 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| May 23, 3:58 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 62 min |
| May 23, 4:14 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 23, 4:18 PM CDT | Special Weather Statement | MAF | Presidio | 57 min |
| May 23, 4:20 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:22 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 53 min |
| May 23, 4:23 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Winkler | 67 min |
| May 23, 4:35 PM CDT | Special Weather Statement | MAF | Loving | 25 min |
| May 23, 4:39 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves | 66 min |
| May 23, 4:45 PM CDT | Special Weather Statement | MAF | 30 min | |
| May 23, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 65 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Winkler | 62 min |
| May 23, 5:00 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| May 23, 5:06 PM CDT | Special Weather Statement | MAF | 54 min | |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| May 23, 5:21 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 23, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 55 min |
| May 23, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 62 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 64 min |
| May 23, 6:07 PM CDT | Special Weather Statement | MAF | Jeff Davis | 53 min |
| May 23, 6:12 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 63 min |
| May 23, 6:41 PM CDT | Tornado Warning | MAF | Brewster, Pecos | 34 min |
| May 23, 6:56 PM CDT | Tornado Warning | MAF | Brewster, Jeff Davis, Pecos | 34 min |
| May 23, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.